Please use this identifier to cite or link to this item:
Title: Solution of the Dirichlet problem in parallel slit domains
Authors: Zuckerberg, Hyam L.
Keywords: Mathematics.
Issue Date: 1963
Publisher: ProQuest Dissertations & Theses
Citation: Zuckerberg, H. L. (1963). Solution of the Dirichlet problem in parallel slit domains (Publication No. 302151778) [Doctoral dissertation, Yeshiva University].==Source: Dissertation Abstracts International, Volume: 24-06, page: 2508.
Description: Doctoral dissertation, PhD / Open Access
ISBN: 9798641773773
Appears in Collections:Belfer Graduate School of Science Dissertations 1962 - 1978

Files in This Item:
File Description SizeFormat 
HLZuckerberg_1963 OA.pdf68.91 MBAdobe PDFThumbnail

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.